Uniqueness of the group topology of some homeomorphism groups

Adel A. George Michael Department of Mathematics, Voorhees College

TBD mathscidoc:1701.333069

Arkiv for Matematik, 44, (1), 92-96, 2004.8
In this paper, we generalize a theorem of Kallman [2, Theorem 1.1] and we resolve the unsettled case there.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 640 downloads ] [ 0 comments ]
@inproceedings{adel2004uniqueness,
  title={Uniqueness of the group topology of some homeomorphism groups},
  author={Adel A. George Michael},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203615752636878},
  booktitle={Arkiv for Matematik},
  volume={44},
  number={1},
  pages={92-96},
  year={2004},
}
Adel A. George Michael. Uniqueness of the group topology of some homeomorphism groups. 2004. Vol. 44. In Arkiv for Matematik. pp.92-96. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203615752636878.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved